About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2012 (2012), Article ID 804829, 12 pages
http://dx.doi.org/10.5402/2012/804829
Research Article

An Algorithm for Generating a Family of Alternating Knots

Departamento de Ciencias de la Computación, Instituto de Investigaciones en Matemáticas Aplicadas y en Sistemas, Universidad Nacional Autónoma de México, Apartado. 20-726, 01000 México City, DF, Mexico

Received 25 September 2011; Accepted 11 October 2011

Academic Editors: C. Munuera and A. Vourdas

Copyright © 2012 Carlos Velarde et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlos Velarde, Ernesto Bribiesca, and Wendy Aguilar, “An Algorithm for Generating a Family of Alternating Knots,” ISRN Algebra, vol. 2012, Article ID 804829, 12 pages, 2012. doi:10.5402/2012/804829